Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Zero dimensional Donaldson–Thomas invariants of threefolds

Jun Li

Geometry & Topology 10 (2006) 2117–2171
Bibliography
1 I V Artamkin, On the deformation of sheaves, Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988) 660 MR954302
2 K Behrend, Donaldson-Thomas invariants via microlocal geometry arXiv:math.AG/0507523
3 K Behrend, B Fantechi, Symmetric obstruction theories and Hilbert schemes of points on threefolds arXiv:math.AG/0512556
4 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
5 S K Donaldson, R P Thomas, Gauge theory in higher dimensions, from: "The geometric universe science, geometry, and the work of Roger Penrose (Oxford, 1996)" (editors S S Huggett, e al), Oxford Univ. Press (1998) 31 MR1634503
6 M Levine, R Pandharipande, Algebraic Cobordism revisited arXiv:math.AG/0605196
7 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
8 J Li, G Tian, Comparison of algebraic and symplectic Gromov–Witten invariants, Asian J. Math. 3 (1999) 689 MR1793677
9 M Maruyama, Moduli of stable sheaves II, J. Math. Kyoto Univ. 18 (1978) 557 MR509499
10 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov-Witten theory and Donaldson-Thomas theory I arXiv:math.AG/0312059
11 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov-Witten theory and Donaldson-Thomas theory II arXiv:math.AG/0406092
12 S Mukai, Symplectic structure of the moduli space of sheaves on an abelian or $K3$ surface, Invent. Math. 77 (1984) 101 MR751133
13 R P Thomas, A holomorphic Casson invariant for Calabi–Yau 3–folds, and bundles on $K3$ fibrations, J. Differential Geom. 54 (2000) 367 MR1818182